# SDR MALA110167

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 26,796 hours, 29,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LC1 NOTED AISLE EMERGENCY LIGHT STRIP NR 10 FROM THE FRONT INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT ASSY, PN 7433-2 IAW AMM 33-50-20.  OPS CHECK GOOD.  ASSY NR 10 FROM THE FRONT.
